# SDR EVCA20231027001

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N1821
- Make and model: Bell 206L-4
- Aircraft serial: 52366
- Aircraft time: 5,804 hours, 13,251 cycles
- Engine time: 31,304 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Blade
- Part number: 20633000101
- Part serial: A266
- Condition: Cracked
- Location: Main Rotor
- Part time: 464 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAN HORN M/R BLADE INBOARD TRIM TABS CRACKED.
